MathSciNet Relay Station
MathSciNet bibliographic data
MR1353379 (96i:34039) 34B15
Bobisud, L. E.; O'Regan, Donal Existence of positive solutions for singular ordinary differential equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2081–2087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement